# SDR AALA201703209025

- Difficulty date: March 16, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N931AM
- Make and model: Airbus A321-231
- Aircraft serial: 7541
- Aircraft time: 208 hours, 88 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR EMERGENCEY ACTIVATION CYLINDER PRESSURE IS BELOW LIMITS.  SERVICED THE CYLINDER IAW AMM 52-00-00.
